Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have mirena IUD inserted. Stomach pains and blood in urine. Causes?

I am having cramps and stomach pains since my period ended yesterday. It also hurts more before I go either pee or poop. After I use the batheroom the pain is a little more tolerable. I am also having some small blood cots when I go pee. It has been 2 months with Mirena IUD in place. I am thinking to get this thing out because I am very uncomfortable.
Asked On : Mon, 10 Sep 2012
Answers:  0 Views:  262 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor